I've been on oxybutynin for 3 weeks and a week ago, I developed pain in my finger joints. Could this drug be causing it? I've never had pain in my hands before and I have no other health problems.
24 Aug 2009
Oxybutynin doesn't cause arthritis-type pain BUT it can cause peripheral edema; however, this would cause your hands to swell and ache but not affect your joints so much becuase it is a circulatory problem. Perhaps it could be something else you are taking that is interacting with the oxybutynin-maybe something you've been taking all along but sine you've started the oxybutynin, it is interacting with it. Just a thought. Hope this helps somewhat.
7 Aug 2012
I know this question was asked in 2009 but I recently took oxybutynin and now my hands hurt so bad that I can't sleep at night. I feel like I have rheumatoid arthritis and did not feel like this before. Wish I had NEVER taken this... definitely not worth it for it. Now I'm afraid I will always be in pain and I'm only 49.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have had epidurals, facet joint injections, nerve blocks and RFA's but have never had the sacroiliac joint injections. I have a lot of low ...
2 answers • 13 Jan 2011
Extreme Fatigue, Joint Stiffness, pain in fingers Sicca Syndrome(dry mouth& eyes) what could it be ?
Hey everyone. I am posting this today to help my mom find some answers. She believes to have Rheumatoid Arthritis, She see's a Rhuematologist, ...
2 answers • 6 Feb 2011
I have 2 questions about RA and symptoms. My name is Joyce and I have recently been diagnosed with RA and one of the first symptoms I had, in ...
4 answers • 29 Apr 2012
To control pain and have mobiity.
1 answer • 27 Jun 2013
... work for 2 years now, joint pain,anemia, and nonspecific tissue swelling on xrays. I have to wait for at least 4 weeks to go back to my dr... my ...
0 answers • 19 Oct 2013